ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Some New Observations on Interpolation in the Spectral Unit Ball

Bharali, Gautam (2007) Some New Observations on Interpolation in the Spectral Unit Ball. In: Integral Equations and Operator Theory, 59 (3). pp. 329-343.

[img] PDF
fulltext.pdf
Restricted to Registered users only

Download (219Kb) | Request a copy

Abstract

We present several results associated to a holomorphic-interpolation problem for the spectral unit ball \Omega n, n ≥ 2. We begin by showing that a known necessary condition for the existence of a O(D;\Omega n)-interpolant (D here being the unit disc in C), given that the matricial data are non-derogatory, is not sufficient. We provide next a new necessary condition for the solvability of the two-point interpolation problem – one which is not restricted only to non-derogatory data, and which incorporates the Jordan structure of the prescribed data. We then use some of the ideas used in deducing the latter result to prove a Schwarz-type lemma for holomorphic self-maps of \Omega n, n ≥ 2.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer.
Keywords: Complex geometry;Caratheodory metric;minimial polynomial;Schwarz lemma;spectral radius;spectral unit ball.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 04 Jun 2008
Last Modified: 19 Sep 2010 04:45
URI: http://eprints.iisc.ernet.in/id/eprint/14164

Actions (login required)

View Item View Item